# SDR C2XA01IA261

- Difficulty date: May 30, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145
- Aircraft serial: 145006
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4038, DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT, RESET THE EMERGENCY LIGHT SWITCH, AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACKS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
